# SDR 9JLA2014021703590

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,929 hours, 2,339 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1135
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT IN FLIGHT AT FL270 THEY RECEIVED A ATT & HDG FAIL ON PILOTS PDF & FMS HAD AHRS 1 INPUT FAIL, AHRS HDG FAIL MASSAGES.  TROUBLESHOOTING FOUND THE NR 1 AHRS DEFECTIVE, THE DEFECTIVE UNIT PN 142185-1100 SN 1135 WAS REMOVED & A REPAIRED UNIT WAS INSTALLED.
